# SDR QXEA9500400

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3234 · Landing Gear Selector
- Part: Diode
- Part number: 1N40051
- Condition: Shorted
- Location: Gear Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - LANDING GEAR HANDLE COULD NOT BE MOVED FROM THE DOWN POSITION AFTER TAKEOFF.  CHECKLIST PERFORMED AND GEAR WAS RAISED USING OVERRIDE.  DIODE REPLACED FOR GEAR SOLINOID AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
